Method of differential inequalities for step-like contrast structures in singularly perturbed integro-differential equations in the spatially two-dimensional case
Differencialʹnye uravneniâ, Tome 42 (2006) no. 5, pp. 690-700
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_5_a12,
author = {N. N. Nefedov and A. G. Nikitin},
title = {Method of differential inequalities for step-like contrast structures in singularly perturbed integro-differential equations in the spatially two-dimensional case},
journal = {Differencialʹnye uravneni\^a},
pages = {690--700},
year = {2006},
volume = {42},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_5_a12/}
}
TY - JOUR AU - N. N. Nefedov AU - A. G. Nikitin TI - Method of differential inequalities for step-like contrast structures in singularly perturbed integro-differential equations in the spatially two-dimensional case JO - Differencialʹnye uravneniâ PY - 2006 SP - 690 EP - 700 VL - 42 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_5_a12/ LA - ru ID - DE_2006_42_5_a12 ER -
%0 Journal Article %A N. N. Nefedov %A A. G. Nikitin %T Method of differential inequalities for step-like contrast structures in singularly perturbed integro-differential equations in the spatially two-dimensional case %J Differencialʹnye uravneniâ %D 2006 %P 690-700 %V 42 %N 5 %U http://geodesic.mathdoc.fr/item/DE_2006_42_5_a12/ %G ru %F DE_2006_42_5_a12
N. N. Nefedov; A. G. Nikitin. Method of differential inequalities for step-like contrast structures in singularly perturbed integro-differential equations in the spatially two-dimensional case. Differencialʹnye uravneniâ, Tome 42 (2006) no. 5, pp. 690-700. http://geodesic.mathdoc.fr/item/DE_2006_42_5_a12/